# SDR 2008UALA01662

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 38,056 hours, 4,550 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013392001
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON GALLEY AT 4R INOP.  FOUND MISINSTALLED.  REINSTALLED EXIT LENS. OP CK NORMAL. AC OK FOR SERVICE.
